I took my 3rd dose of Effexor XR this morning and have been hardly able to get out of bed the last few days. I did actually stay in bed all day yesterday. I feel so out of it and wonder if I should take it at night instead. Does anyone know if this is normal or not??
I’m thinking at day 3 that this is your migraine acting up. Also that fatigue is a huge migraine symptom. Hang in there, I have been taking Effexor for about 4 years at 75mg in the morning.
Is fatigue your only side effect? It’s hard for me to remember if it made me fatigued at first because I was at my worst when I first started taking it and was pretty much in bed most of the day back than! But what I do remember is that it made my heart beat fast for awhile and kept me up all night the first night. But I’m pretty sure I remember fatigue being listed as a side effect. People respond to medications so differently. What might keep ME up all night may help YOU sleep better. But the good news is, most se’s dissipate after a week or two. And like PAm said, it could very well be your MAV brain acting up because your giving it something new. Dr Fife told me that can mean the drug is working. He told me that was a good sign.
Maybe it might be worth it to try it at night one day to see how it effects you. How many milligrams are you taking?
Are any of your MAV symptoms getting better? I really hope the fatigue goes away and you start feeling some improvement soon. Let me know.
I hope you guys know I meant exhausted, not exhaused
I am taking 37.5 mg and am going to keep trying it during the day for a few weeks to see if the side effect goes away. I haven’t noticed any changes yet as far as MAV goes, but will keep everyone posted.
Thanks for the replies.
Hang in there! I still haven’t started my dosage…me and my kids got a terrible cough/cold last week so will start whenever this thing clears up. I’m glad I didn’t start it last week otherwise I would have been blaming it on the Effexor lol!